U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Heard percocet has something in it that can cause irregular menstrual cycles. any truth to that?

1 doctor answer1 doctor weighed in
Dr. James Marx
Pain Management 48 years experience
Possibly: Opioids in general can cause endocrine disturbances including irregular menses, low sex hormones due to their effects on the pituitary gland function. So there can be other problems besides menstrual like fertility.You need to be aware that Percocet is a combination of an opioid, oxycodone and Acetaminophen or tylenol (acetaminophen). Tylenol (acetaminophen) in moderately high doses over time can cause liver damage, .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old male asked:
1 doctor answer2 doctors weighed in
A 47-year-old member asked:
1 doctor answer2 doctors weighed in
A 19-year-old female asked:
2 doctor answers5 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
2 doctor answers8 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.